# SDR SWAA2025110518969

- Difficulty date: September 28, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB LOCATED BTW BS 344 TO BS 360 BL 0 WL 208.1 IN FWD GALLEY AREA.   REPLACED INTERCOSTAL WEB AND FASTENERS IAW SRM 51-40-02 AND DWG 141A5400; SHEET 32; REV-.
